# SDR SWAA2013121623388

- Difficulty date: December 10, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,655 hours, 31,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR BULB SEAL BRACKET CRACKED ABOVE WING PANEL 551GB.  R & R BRACKET IAW SRM.
